# SDR ASAA2023110646037

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 62,313 hours, 18,845 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON RESET. GROUNDED - YES. CABIN TEMPERATURE CONTROLLER BITE TEST PROCEDURE ACCOMPLISHED PER AMM 21-61- TASK 854 LEFT ZONE CONTROLLER CLEARED RED MSG. OPS GOOD.
